Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can metronidazole cause stool to become lighter than normal? Taking probiotic

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1068 Questions
Can metronidazole cause stool to become lighter than normal. I'm also taking a probiotic.
Posted Thu, 6 Sep 2012 in Medicines and Side Effects
Answered by Dr. Sudhir 2 hours later

Yes, it can make changes in stools. But it is temporary issue and no additional treatment is needed. You can continue probiotics.

Hope this answers your question.Please ask if there are doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor